Hi all,

my psych has just recently adjusted my meds from lamictal 100 mg and effexor 112.5 mg to

lamictal 125 mg and weaning me off of effexor. I was on effexor 75 mg last week, forgot to take it at all yesterday, and today I start the 37.5 mg.

Ever since yesterday I have been dizzy, nausea, itchy, dry heaves, etc. If I move my head too quickly, I feel as if i'm going to pass out.

I've called my doctors office, but they apparently don't get in until 10, so I left a message.

The main thing i'm concerned about is the itching. Even though I don't see a rash, i'm wondering if i'm having the "severe" side effect that i've been warned about. Have been on lamictal itself for 6 months+ but like I said, the dosage was just upped last week.

Thanks for any input!!!
Did you find this post helpful?
|

User Profile
replied February 4th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
It could be due to some other drug or infestation as you are taking these drugs from 6 months.
Take one tablet of antiallergic like cetrizine and consult your doctor to evaluate you.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Do you know what bipolar is exactly? And what types of bipolar do doctors classify and diagnose? Learn more basics about bipolar disorder here....
Can stress put you at risk of developing bipolar disorder? Read here for information on risk factors which increase the likelihood that someone becomes bipolar....
Bipolar is difficult to diagnose as an illness ... but bipolar symptoms are usually accompanied by extreme changes. What are the symptoms of bipolar disorder?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Bipolar Disorder , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.